# SDR ABXA070209

- Difficulty date: May 23, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 45,894 hours, 37,486 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 015T150476
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR HAD A LARGE CRACK AT CASTING ON UPPER CENTER AFT END.  REPLACED RIGHT MAIN LANDING GEAR ON JOB CARD 32-045-01-2 IAW BOEING SRM.
